Authors: Todorčević, Stevo 
Title: Generic absoluteness and the continuum
Journal: Mathematical Research Letters
Volume: 9
Issue: 4
First page: 465
Last page: 471
Issue Date: 1-Jan-2002
Rank: M21
ISSN: 1073-2780
DOI: 10.4310/MRL.2002.v9.n4.a6
Publisher: International Press

Show full item record

SCOPUSTM   
Citations

19
checked on Feb 3, 2023

Page view(s)

29
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.